# SDR UALA2010110404097

- Difficulty date: November 3, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N820UA
- Make and model: Airbus A319-131
- Aircraft serial: 898
- Aircraft time: 41,491 hours, 16,290 cycles
- Engine: Iae V2522A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR SUPPORT WEB, AFT OF DAMAGED ROLLER FITTING, TORN 1 AND 1-2" LONG.   INSTALLED NEW FLOOR SUPPORT WEB AT AFT CARGO DOOR SILL.
